Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 15, 2017, 7:45 PM CST for Johnson County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 7:45 PM CST (01:45 UTC)
- Expired
- Jan 15, 2017, 8:15 PM CST
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 7:46 PM CST | TSTM WND GST 70 | Alvarado, TX | $$ |
| Jan 15, 8:06 PM CST | HAIL 1 | Alvarado, TX | 607 AND 917 4 NNE OF ALVARADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
| Jan 15, 6:00 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
476
WFUS54 KFWD 160145
TORFWD
TXC251-160215-
/O.NEW.KFWD.TO.W.0006.170116T0145Z-170116T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
745 PM CST SUN JAN 15 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Johnson County in north central Texas...
* Until 815 PM CST
* At 744 PM CST, a severe thunderstorm capable of producing a tornado
was located over Grandview, or 7 miles south of Alvarado, moving
north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Alvarado and Venus around 805 PM CST.
THIS INCLUDES INTERSTATE 35W between MILE MARKERs 15 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3234 9709 3226 9715 3226 9726 3246 9729
3246 9709
TIME...MOT...LOC 0144Z 196DEG 22KT 3230 9718
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
302 follow-up statements
124
WWUS54 KFWD 160150
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
750 PM CST SUN JAN 15 2017
TXC251-160215-
/O.CON.KFWD.TO.W.0006.000000T0000Z-170116T0215Z/
Johnson TX-
750 PM CST SUN JAN 15 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHEASTERN JOHNSON COUNTY...
At 748 PM CST, a severe thunderstorm capable of producing a tornado
was located just north of Grandview. CASA radar indicates that the
circulation has just crossed I-35 and will pass between FM-1807 and
FM-2258 southeast of Alvarado.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3234 9709 3229 9713 3230 9723 3246 9722
3246 9709
TIME...MOT...LOC 0148Z 201DEG 28KT 3233 9717
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Dunn143
WWUS54 KFWD 160156
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
756 PM CST SUN JAN 15 2017
TXC251-160215-
/O.CON.KFWD.TO.W.0006.000000T0000Z-170116T0215Z/
Johnson TX-
756 PM CST SUN JAN 15 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHEASTERN JOHNSON COUNTY...
At 754 PM CST, a severe thunderstorm capable of producing a tornado
was located just southeast of Alvarado. CASA radar shows the
circulation approaching FM-1807 just east of Alvarado. It will
approach highway 67 between Alvarado and Venus over the next few
minutes.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3235 9709 3235 9721 3246 9722 3246 9709
TIME...MOT...LOC 0154Z 196DEG 22KT 3237 9716
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 15, 6:23 PM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 15, 6:23 PM CST, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 623 PM CST Sun Jan 15 2017 .AVIATION... A warm frontal boundary continues to lift north and extended north of an Athens to Hillsboro to Hamilton line as of 6 pm cst. Numerous showers and thunderstorm are expected to affect the Metroplex TAF sites through the evening with heavy rain and cloud to ground lightning. Expect mostly IFR conditions through 09z with an improvement thereafter. 58 && .UPDATE... A quick update was done to extend the Dense Fog Advisory until 8 PM for areas along and northwest of a line from Denton to Lampasas, excluding the western-most counties where precipitation has helped mix out the fog. Areas in the advisory will see improvement early this evening as precipitation moves in from the west and the warm front moves lifts northwestward through the region. Otherwise, we still expect to see an uptick in convection across the western third of the region over the next few hours. A few storms may be capable of becoming severe, with large hail, damaging winds and possibly a few tornadoes. 30 && .PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/ Water vapor imagery shows the powerful upper low across far West Texas this afternoon. This feature is spreading strong forcing for ascent across most of Texas at this time and regional radar shows an expansive area of showers and thunderstorms from the Panhandle south into the Big Bend. Farther east...strong low level warm advection has aided in the development of showers and a few thunderstorms across parts of the Hill country northward into Oklahoma. At the surface...a warm front is slowly retreating northward but will begin to accelerate as the upper low gets closer later this evening. The boundary is currently located from south of Sweetwater to near Waco then extends northeast to near Sulphur Springs. South of the boundary...temperatures have warmed into the low/mid 60s and visibilities have improved...while north of the boundary temperatures are generally in the 50s with areas of dense fog persisting. Visibilities will improve across the remainder of the area this evening as the warm front continues north. Through the remainder of the afternoon into the early evening we will continue to watch the northward advancement of the front and the expanding warm sector. Dewpoints have climbed into the mid/upper 60s across our southeastern counties which is several degrees higher than some of the guidance was indicating resulting in a little more surface based instability. As we go through the next 2-4 hours...low level wind fields will continue to strengthen with the approach of the upper low. This should result in an uptick in convective activity ahead of the main line from the Hill Country northward into North Texas. We're already seeing some indication of this on radar and the trend is expected to continue. A few of the cells in the warm sector have shows some signs of rotation and this will be the primary concern in the short term. Any robust updrafts that can develop in the warm air will have the potential to rotate and could produce a brief fast moving tornado. This threat will be highest south of I-20 through early evening. Later tonight...as stronger forcing spreads eastward...the line of thunderstorms across West Texas will enter our area. Given the strength of the wind fields associated with the upper trough...there will be a threat for damaging winds with any bowing segments. A surface low is expected to track across our northwest counties closer to midnight on the northern end of the more intense convection. This will effectively keep the low level flow backed to the east of the main line. This will continue to result in a favorable shear profile for embedded tornadoes within the line. Any discrete activity ahead of the line will also have the potential to rotate. North of the warm front...elevated convection will be possible with lightning and small hail being the main threats. The main limiting factor to a more widespread severe weather threat and tornado threat will be the limited surface based instability. So while the potential is there...the overall threat is lower than if we had more available instability. We will continue to monitor for any mesoscale changes through the evening. Other than the severe threat...there will also be a threat for locally heavy rainfall with storms moving quickly to the north and the overall line moving east through the night. Widespread rainfall amounts of 1 to 2 inches can be expected although there could be some localized amounts in excess of 2 inches in a short period of time. The main line of storms should be entering our western areas between 7-9 pm this evening and along the I-35 corridor by around midnight. With the main upper trough pulling off to the northeast...this will tend to take the best forcing with it. The line may weaken some as it pushes east of the I-35 corridor with the best rain chances across our eastern counties after midnight. The line of convection will be east of the area Monday morning with a Pacific front moving through and westerly winds in place through much of the day. By evening...a shot of cooler continental air will move into the region. This front will also stall out to the south of the area with warm moist air streaming north over the cooler surface air. This will result in continued cloudy conditions and several chances for additional rainfall through mid week...mainly south of Interstate 20. There is still some disagreement among the models with the handling of a slow moving upper trough during the mid/late week timeframe. This results in low confidence with respect to PoPs both Wednesday and Thursday. Another strong storm system may swing through the Southern Plains next weekend but moisture appears to be much more limited with this system. We'll continue to monitor this potential. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 68 43 59 45 / 100 10 0 5 20 Waco 56 72 46 57 46 / 90 20 10 30 40 Paris 56 67 44 57 43 / 90 50 10 5 20 Denton 51 65 39 56 41 / 100 5 0 5 20 McKinney 56 66 41 57 42 / 100 20 0 5 20 Dallas 58 69 44 59 46 / 100 20 0 5 20 Terrell 59 68 45 59 45 / 100 30 10 10 20 Corsicana 60 70 48 61 47 / 100 40 10 20 40 Temple 57 71 47 56 46 / 90 20 20 50 50 Mineral Wells 47 66 38 56 41 / 100 5 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 8 PM CST this evening for TXZ102-103- 117-118-130>133-141>144-156-157. && 58/30
Hazardous weather outlook, Jan 15, 4:48 PM CST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 448 PM CST SUN JAN 15 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 448 PM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO LAMPASAS BUT SOUTHEAST OF A LINE FROM JACKSBORO TO CISCO. AREAS OF DENSE FOG WILL REDUCE VISIBILITY TO LESS THAN 1/4 MILE AT TIMES. OUTSIDE OF THE ADVISORY...VISIBILITY MAY STILL BE REDUCED TO LESS THAN A MILE IN SOME LOCATIONS. IMPROVING CONDITIONS WILL SPREAD WESTWARD ACROSS THE REGION AS A WARM FRONT PASSES. THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO TONIGHT...ESPECIALLY ACROSS CENTRAL TEXAS. THESE STORMS WILL GENERALLY BE MOVING TOWARDS THE NORTH OR NORTHEAST. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS WITH A THREAT FOR STRONG WINDS...HAIL AND HEAVY RAINFALL. INSTANCES OF FLOODING MAY OCCUR IF STORMS PERSIST OVER AN AREA. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. A LARGER COMPLEX OF THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE REGION LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THERE IS A RISK FOR SEVERE STORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS WITH THIS LINE...BUT THE BETTER POTENTIAL FOR SEVERE WEATHER IS ALONG AND WEST OF I-35 AND SOUTH OF I-20. DAMAGING WINDS WILL BE THE PRIMARY HAZARD...BUT AN ISOLATED TORNADO OR TWO AND HAIL WILL BE POSSIBLE. IN ADDITION...HEAVY RAIN MAY RESULT IN INSTANCES OF FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE I-35 CORRIDOR. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY... THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING FOR THE FIRST ROUND OF THUNDERSTORMS. ADDITIONAL SPOTTER ACTIVATIONS MAY ALSO BE REQUESTED THIS EVENING AND OVERNIGHT FOR THE LINE OF THUNDERSTORMS MOVING THROUGH THE REGION...IN PARTICULAR FOR AREAS WEST OF I-35.
In the hours before
Local storm report, Jan 15, 7:05 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 2 NW WHITNEY 31.99N 97.35W
01/15/2017 HILL TX AMATEUR RADIO
4-5 HOUSES DAMAGED INCLUDING ONE THAT LOSS ITS ROOF IN
THE 1713/933 AREALocal storm report, Jan 15, 7:25 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 4 E RIO VISTA 32.23N 97.31W
01/15/2017 E65 MPH JOHNSON TX AMATEUR RADIO
ESTIMATED 60-70 MPH WINDS ON FM916 BETWEEN GRANDVIEW AND
RIO VISTALocal storm report, Jan 15, 7:29 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 4 E RIO VISTA 32.23N 97.31W
01/15/2017 E70 MPH JOHNSON TX AMATEUR RADIO
ESTIMATED 70-75 MPH WINDS ON FM916 BETWEEN GRANDVIEW AND
RIO VISTASpecial weather statement, Jan 15, 7:34 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
734 PM CST SUN JAN 15 2017
TXZ117-118-131-160230-
Hood TX-Parker TX-Tarrant TX-
734 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR PARKER...TARRANT AND HOOD
COUNTIES UNTIL 830 PM CST...
At 734 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Springtown to 11 miles northwest of
Dinosaur Valley State Park. Movement was east at 75 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Euless, Bedford,
Grapevine, Haltom City, Keller, Coppell, Hurst, Burleson, Southlake,
Weatherford, Watauga, Colleyville, Benbrook, Saginaw, Mineral Wells
and White Settlement.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3300 9805 3298 9703 3255 9704 3255 9761
3232 9762 3232 9778 3223 9794 3251 9807
TIME...MOT...LOC 0134Z 255DEG 64KT 3294 9777 3233 9798
30Local storm report, Jan 15, 7:36 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 5 SE CLEBURNE 32.30N 97.34W
01/15/2017 JOHNSON TX AMATEUR RADIO
6-8 INCH TREE LIMBS DOWN. ROOF OFF OF A BARN IN THE SAND
FLAT AREALocal storm report, Jan 15, 7:38 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG COVINGTON 32.18N 97.27W
01/15/2017 HILL TX PUBLIC
POWERLINES DOWNED IN COVINGTONThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:10 PM CST | Tornado Warning | FWD | Bosque | 35 min |
| Jan 15, 6:14 PM CST | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| Jan 15, 6:22 PM CST | Tornado Warning | FWD | Bosque, Hill | 38 min |
| Jan 15, 6:23 PM CST | Areal Flood Advisory | FWD | Denton, Tarrant | 112 min |
| Jan 15, 6:26 PM CST | Special Weather Statement | FWD | Denton | 64 min |
| Jan 15, 6:53 PM CST | Tornado Warning | FWD | Hill, Johnson | 37 min |
| Jan 15, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 52 min |
| Jan 15, 7:34 PM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 56 min |
| Jan 15, 7:50 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 40 min |
| Jan 15, 8:04 PM CST | Tornado Warning | FWD | Johnson | 16 min |
| Jan 15, 8:06 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jan 15, 8:12 PM CST | Special Weather Statement | FWD | Hamilton, Lampasas, Mills | 63 min |
| Jan 15, 8:14 PM CST | Tornado Warning | FWD | Tarrant | 31 min |
| Jan 15, 8:27 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 18 min |
| Jan 15, 8:33 PM CST | Tornado Warning | FWD | Dallas, Tarrant | 27 min |
| Jan 15, 8:42 PM CST | Special Weather Statement | FWD | Dallas, Denton, Johnson, Somervell, Tarrant | 63 min |
| Jan 15, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 15, 9:30 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 60 min |
| Jan 15, 9:32 PM CST | Areal Flood Advisory | FWD | Cooke | 3 hr |
| Jan 15, 9:38 PM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 15, 9:51 PM CST | Special Weather Statement | FWD | Coryell | 24 min |
| Jan 15, 9:57 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jan 15, 10:01 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jan 15, 10:05 PM CST | Special Weather Statement | FWD | Ellis, Kaufman, Navarro, Rockwall | 55 min |
| Jan 15, 10:24 PM CST | Special Weather Statement | FWD | Fannin, Hunt | 51 min |
| Jan 15, 10:34 PM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Jan 15, 10:50 PM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Jan 15, 10:58 PM CST | Special Weather Statement | FWD | McLennan | 32 min |
| Jan 15, 11:04 PM CST | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 56 min |
| Jan 15, 11:16 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 59 min |
| Jan 15, 11:20 PM CST | Special Weather Statement | FWD | Delta, Hunt, Lamar | 55 min |
| Jan 15, 11:33 PM CST | Special Weather Statement | FWD | McLennan | 42 min |
| Jan 15, 11:35 PM CST | River Flood Warning | FWD | Dallas | 17 hr |
| Jan 15, 11:54 PM CST | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 66 min |
| Jan 16, 12:33 AM CST | River Flood Warning | FWD | Dallas | 38 hr |
| Jan 16, 12:53 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Van Zandt | 3 hr |
| Jan 16, 12:57 AM CST | Special Weather Statement | FWD | Henderson | 48 min |
| Jan 16, 1:19 AM CST | Special Weather Statement | FWD | Milam | 26 min |
| Jan 16, 2:10 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Jan 16, 2:43 AM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Jan 16, 2:44 AM CST | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more | 7 hr |
| Jan 16, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Leon | 45 min |
| Jan 16, 3:51 AM CST | Tornado Warning | FWD | Leon | 24 min |
| Jan 16, 8:28 AM CST | River Flood Warning | FWD | Denton | 19 hr |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.